# SDR DXTA200802995

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 6,449 hours, 3,989 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3150 · Central Warning
- Part: Shroud
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF HOT OIL DURING DESCENT.  EVALUATED AND FOUND BURNED OIL IN APU BLEED AIR SHROUD.  REMOVED APU P/N 3800548-2 S/N P-295 AND INSTALLED REPAIRED UNIT P/N 3800548-2 S/N P-358 (T.T. 3165, CYCLES 3212).  RUN UP, LEAK CHECK, AND OPERATIONAL CHECK GOOD.  ALL MAINTENANCE PERFORMED IAW MM 49-00-00.
